# SDR AALA201708079014

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620000800
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DISBOND (DELAMINATION) ON LEFT HAND OUTBOARD FLAP TAB APPROXIMATELY 10 INCH ON TOP SIDE AT APPROXIMATELY 30-36 INCHES FROM OUTBOARD EDGE. REPAIRED FLAP TAB ASSEMBLY PER EA 272301.
